# SDR UIEA2011041100257

- Difficulty date: April 11, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 69,058 hours, 13,567 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: G715
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/DECK FLOOR MOUNTED ESCAPE SLIDE BURST DURING CABIN DOOR EVACUATION SLIDE DEPLOYMENT FUNCTIONAL TEST. (ZONE: 222, RT SIDE) IAW MJC 52-023-01-02. PN 7A1323-114, SN 4715. (ABOVE MENTIONED SLIDE UNIT WAS SENT TO SHOP.)
